Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 396, NWS Tulsa, OK

June 6, 2008Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 6, 2008, 1:09 AM CDT for Benton County, Arkansas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 1:09 AM CDT (06:09 UTC)
Expired
Jun 6, 2008, 2:15 AM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Benton County, AR

The radar

The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 1:50 AM CDTTSTM WND DMGMaysville, ARNUMEROUS LARGE TREE LIMBS BROKEN AND DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:57 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060609
SVRTSA
ARC007-060715-
/O.NEW.KTSA.SV.W.0396.080606T0609Z-080606T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 215 AM CDT

* AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 23 MILES NORTHWEST OF GRAVETTE TO 19 MILES WEST OF
  GRAVETTE TO 37 MILES SOUTHWEST OF DECATUR...MOVING NORTHEAST AT 70
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DECATUR...
  GRAVETTE AND HIWASSE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3631 9428 3631 9458 3639 9460 3640 9460
      3642 9461 3644 9460 3645 9461 3650 9461
      3650 9424
TIME...MOT...LOC 0609Z 234DEG 60KT 3666 9471 3646 9474
          3611 9500

$$
2 follow-up statements
000 
WWUS54 KTSA 060651
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT FRI JUN 6 2008

ARC007-060715-
/O.CON.KTSA.SV.W.0396.000000T0000Z-080606T0715Z/
BENTON AR-
151 AM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN BENTON COUNTY...

AT 148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13
MILES NORTH OF SULPHUR SPRINGS TO SULPHUR SPRINGS TO 8 MILES
SOUTHWEST OF DECATUR...MOVING NORTHEAST AT 69 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SULPHUR
SPRINGS...DECATUR...GRAVETTE...VAUGHN...CENTERTON...HIWASSE AND
MILLER.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3631 9428 3631 9458 3639 9460 3640 9460
      3642 9461 3644 9460 3645 9461 3650 9461
      3650 9424
TIME...MOT...LOC 0651Z 234DEG 60KT 3670 9445 3650 9448
          3632 9454

$$
000 
WWUS54 KTSA 060715
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 AM CDT FRI JUN 6 2008

ARC007-060725-
/O.EXP.KTSA.SV.W.0396.000000T0000Z-080606T0715Z/
BENTON AR-
215 AM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BENTON COUNTY
EXPIRES AT 215 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM.

LAT...LON 3631 9428 3631 9458 3639 9460 3640 9460
      3642 9461 3644 9460 3645 9461 3650 9461
      3650 9424
TIME...MOT...LOC 0715Z 234DEG 60KT 3693 9405 3673 9408
          3655 9414

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:17 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 5, 9:17 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT THU JUN 5 2008

.UPDATE...

&&

.DISCUSSION...
THE ONLY CHANGES TO THE GRIDS THIS EVENING HAVE BEEN TO RAISE THE
QPF ACROSS MUCH OF THE AREA AND TWEAK THE SHORT TERM
PRECIPITATION CHANCES AND COVERAGE. A LINE OF STRONG THUNDERSTORMS
IS CURRENTLY MOVING INTO OSAGE AND PAWNEE COUNTIES. THIS ACTIVITY
HAS WEAKENED OVER THE PAST COUPLE OF HOURS... BUT WILL STILL POSE
A THREAT FOR SEVERE WEATHER.

WE CONTINUE TO EXPECT SIGNIFICANT SEVERE STORMS... INCLUDING THE
POSSIBILITY OF TORNADOES... ACROSS A WIDE AREA OF EASTERN
OKLAHOMA OVERNIGHT AS THE UPPER LOW MOVES CLOSER. THERE ALSO
CONTINUES TO BE A THREAT FOR FLASH FLOODING AS THUNDERSTORMS WITH
HEAVY RAINFALL TRAIN NORTHEASTWARD OVER THE SAME AREAS... AS THE CONVECTIVE
ACTIVITY TRANSLATES SLOWLY EASTWARD.

UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT THU JUN 5 2008/

DISCUSSION...
THE STAGE HAS BEEN SET FOR SIGNIFICANT SEVERE WEATHER ACROSS
NORTHEAST OKLAHOMA THIS EVENING INTO THE OVERNIGHT HOURS.
TORNADOES...LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN
WILL ALL BE A CONCERN DURING THIS EVENT.

THE DRY LINE CURRENTLY EXTENDS FROM AN AREA OF LOW PRESSURE
ACROSS SOUTHWESTERN NEBRASKA TO EAST OF KDDC AND INTO WESTERN
OKLAHOMA. THUNDERSTORMS HAVE ALREADY DEVELOPED ALONG THE DRY
LINE ACROSS KANSAS AND NORTHWEST OKLAHOMA. FURTHER THUNDERSTORM
DEVELOPMENT IS EXPECTED ALONG THE DRY LINE THIS AFTERNOON AND
EVENING AS A POTENT MID-LEVEL LOW MOVES INTO THE PLAINS WITH
THE AID OF A 130 KT 300 MB JET AND THE CAP ERODES. THE AIRMASS
IN ADVANCE OF THE DRY LINE IS CONDUCIVE FOR SEVERE THUNDERSTORMS
WITH CAP VALUES AROUND 3000 J/KG AND LI VALUES AROUND -6. THE
18Z SOUNDING OUT OF OUN INDICATED 0-3KM STORM RELATIVE HELICITY
OF AROUND 400 M2/S2...WHICH OF COURSE IS MORE THAN ADEQUATE
FOR TORNADIC SUPERCELLS. ANY DISCRETE SUPERCELLS THIS EVENING
WILL HAVE A HIGH TORNADO POTENTIAL. EXPECT THE MAIN THREAT FOR
SEVERE THUNDERSTORMS ACROSS THE REGION MID TO LATE EVENING AS
THE STORMS LINE OUT...AT THAT POINT WIND GUSTS TO 80 MPH AND
LARGE HAIL WILL BECOME THE PRIMARY CONCERN. HOWEVER...TORNADOES
WILL STILL BE POSSIBLE WITH BOOKEND VORTICIES WITHIN THE BOW ECHOES.
THESE STORMS WILL MAINLY AFFECT EASTERN OKLAHOMA. HOWEVER...THEY
COULD MOVE INTO NORTHWESTERN ARKANSAS LATER TONIGHT AND INTO
FRIDAY MORNING. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING
VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. THIS WILL LIKELY
CAUSE LOCALIZED FLASH FLOODING.

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO
FRIDAY AS TONIGHTS STORMS LAY DOWN OUTFLOW BOUNDARIES AND STORMS
RE-IGNITE WITH AFTERNOON HEATING ON FRIDAY.

THE WEEKEND LOOKS TO BE QUIETER AS HIGH PRESSURE PREVAILS AT THE
SURFACE AND ALOFT.

HAVE LEFT THE FORECAST DRY THROUGH THURSDAY. HOWEVER...MAY NEED
ADD POPS FOR NORTHERN SECTIONS OF THE AREA MONDAY NIGHT INTO TUESDAY
AS A FRONTAL BOUNDARY FLIRTS WITH THE AREA. WILL GO WITH CHANCE POPS
FOR PORTIONS OF THE AREA THURSDAY AS THE FRONTAL BOUNDARY MAKES A
MORE SIGNIFICANT PUSH THROUGH THE AREA WITH THE AID OF A MID-LEVEL
SHORTWAVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  89  76  90 /  80  50  10  10
FSM   74  87  74  90 /  20  60  10  10
MLC   75  87  75  89 /  40  40  10  10
BVO   69  88  73  90 /  90  30  20  10
FYV   74  85  70  87 /  30  60  20  10
BYV   72  84  70  88 /  20  60  20  10
MKO   73  86  72  87 /  60  50  10  10
MIO   74  85  74  89 /  80  50  20  10
F10   75  87  74  88 /  60  40  10  10
HHW   74  87  74  91 /  20  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ059-OKZ060-OKZ064.

AR...NONE.
&&

SHORT TERM...06
Hazardous weather outlook, Jun 5, 4:48 PM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT THU JUN 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
448 PM CDT THU JUN 5 2008

...A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS EVENING
   INTO THE OVERNIGHT HOURS ACROSS NORTHEAST OKLAHOMA...INCLUDING
   THE THREAT FOR TORNADOES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...EARLY TO MID EVENING.

	AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...EARLY TO MID EVENING.

	AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE EVENING.

WINTER WEATHER.
	RISK...NONE.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
SEVERE STORMS... INCLUDING THE POSSIBILITY OF TORNADOES... WILL
AFFECT EASTERN OKLAHOMA OVERNIGHT.

VERY STRONG SOUTHERLY FLOW AHEAD OF A POTENT UPPER LEVEL SYSTEM IS
CURRENTLY PRODUCING NUMEROUS WIND GUSTS OVER 50 MPH. STRONG WINDS
WILL CONTINUE ACROSS THE REGION THIS EVENING. STRONG THUNDERSTORMS
HAVE DEVELOPED AS EXPECTED ALONG THE DRYLINE IN WESTERN OKLAHOMA
THIS AFTERNOON. THESE STORMS ARE MOVING VERY RAPIDLY TO THE
NORTHEAST AND CONTINUING TO TRAIN OVER THE SAME GENERAL AREA.

AS THE MAIN UPPER SYSTEM APPROACHES OUR REGION OVERNIGHT...
THUNDERSTORM ACTIVITY WILL TRANSLATE EASTWARD INTO EASTERN
OKLAHOMA. STORMS SHOULD REACH THE WESTERN EDGE OF OUR AREA BETWEEN
ABOUT 11 PM AND 1 AM. ISOLATED ACTIVITY MAY DEVELOP AHEAD OF THE
MAIN CONVECTIVE AREA AS WELL.

A VERY WARM... MOIST... AND UNSTABLE ENVIRONMENT IS ALREADY IN
PLACE ACROSS EASTERN OKLAHOMA... SUPPORTING STRONG UPDRAFTS. STRONG
SHEAR AND HIGH HELICITY VALUES WILL SUPPORT STORM SCALE ROTATION.
THE SEVERE WEATHER THREATS WILL RUN THE ENTIRE RANGE FROM
TORNADOES... TO LARGE HAIL... TO STRONG STRAIGHT LINE WINDS. IN
ADDITION... TRAINING OF CELLS WILL ALSO POSE A THREAT FOR LOCALIZED
FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS
PORTIONS OF EASTERN OKLAHOMA FRIDAY MORNING. THESE STORMS MAY MOVE
INTO NORTHWEST ARKANSAS DURING THE MORNING HOURS WITH THE THREAT
FOR SEVERE WEATHER. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE
POSSIBLE ACROSS THE REMAINDER OF THE AREA FRIDAY AFTERNOON WITH A
CONTINUED SEVERE WEATHER THREAT.

STRONG SOUTHERLY WINDS WILL RETURN MONDAY AS A FRONTAL BOUNDARY REMAINS
NORTH OF OUR REGION. THE FRONTAL BOUNDARY WILL SLIDE SOUTH TUESDAY
AND INTO OUR AREA WEDNESDAY BRINGING A CHANCE OF THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ADDITIONAL WATCHES AND WARNINGS MAY BE NEEDED AGAIN FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jun 6, 12:08 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     2 NE BIXBY              35.96N 95.86W
06/06/2008  M62 MPH          TULSA              OK   MESONET

&&

DMJ
Local storm report, Jun 6, 12:20 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     TSTM WND DMG     MOUNDS                  35.88N 96.06W
06/05/2008                   CREEK              OK   EMERGENCY MNGR

            2 TO 3 INCH TREE LIMBS DOWN AT 180TH STREET AND HIGHWAY
            75

&&

DMJ
Local storm report, Jun 6, 12:25 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
06/06/2008                   TULSA              OK   BROADCAST MEDIA

            STREET FLOODING ON SHERIDAN AND 44TH

&&

DMJ
Local storm report, Jun 6, 12:56 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     5 S ADAIR               36.36N 95.27W
06/06/2008  E71 MPH          MAYES              OK   MESONET

&&

DMJ
Local storm report, Jun 6, 12:58 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1258 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     5 S ADAIR               36.36N 95.27W
06/06/2008  M71.00 MPH       MAYES              OK   MESONET

&&

DMJ
Local storm report, Jun 6, 1:07 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TSTM WND DMG     3 NE BROKEN ARROW       36.08N 95.75W
06/06/2008                   WAGONER            OK   NWS EMPLOYEE

            SEVERAL LARGE TREE BRANCHES DOWN AT 51ST AND COUNTY LINE
            ROAD

1208 AM     TSTM WND DMG     BROKEN ARROW            36.05N 95.79W
06/06/2008                   TULSA              OK   NWS EMPLOYEE

            POWER POLE SNAPPED AT 61ST AND LYNN LANE

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:54 AM CDTSpecial Weather StatementTSABenton51 min
Jun 6, 3:37 AM CDTSpecial Weather StatementTSABenton38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.